# SDR ASAA2016122919209

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 11,179 hours, 3,669 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TURNED ON WINDOW HEAT AND GOT AN OVERHEAT RIGHT AWAY ON RIGHT FWD WINDOW. GROUNDED - YES. FOUND RIGHT FRONT WINDOW HEAT C/B OPEN. ACCOMPLISHED C/B RESET PROCEDURE, REF AMM 20-60-01-860-801. WINDOW HEAT OPS CHECK NORMAL, REF AMM 30-41-11-710-801.
